AnonymousOctober 15, 1998 at 7:15 pmPost count: 93172
I hope your doctor can help you. What you just described in your post
is what happened to me when I came off the prednisone last year. That
is why my husband found this BB for me. It was awful and then it up and
went away about 8 weeks later. Of course I had to see a number of docs
first, including a shrink. I don’t think my doctor believed what I was telling him. I have since found a neat web site that talks about steriod withdrawel problems.
Michele B.AnonymousOctober 15, 1998 at 10:42 pmPost count: 93172
Hi there ,how are you doing now Belinda? I t has been awhile since I last posted here but I just had to post to you when I read the last post below this one thast you wrote. As I was probably the canadian you were chatting with I was on or should say I ‘am on this and notice the same as you have when I played doctor too and now I’m certain they don’t even know what there putting me on because I hurt all over and I’m tired ,sleeping alot everyday untill about 1 in the afternoon,it’s terrible and they don’t even know ,mind you neither do I but I wish they knew what to do with us don’t you? I just want to feel good again for once in a long long time.take care BarbAnonymousOctober 15, 1998 at 11:19 pmPost count: 93172
I am glad to have found you again! We must be identical twins or something. It is good to know someone who understand my problems. Now the painful joint of all is the back of my neck (spine). It hurts when I move or eat! I sleep every morning, and sometimes all day. Whenever I feel alert, I have to keep going and get my work done until I collapse! I am now seriously thinking of trying the natural thryoid after hearing so many positive stories about it. Once, I tried to bring the idea up only to fumble and change the subject in fear of losing her or being told No. She is the best FM doctor I have had in years. Does the Canadian Thyroid Association give you names of good doctors in your area?? I got the email addresses from Shannon. I cannot afford alternative medicine doctors. They are so expensive!!
Thanks for hearing me out…
- You must be logged in to reply to this topic.